Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Is taking IMOL plus safe when breastfeeding?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2007
Answered : 454 Questions
HI, I am a breatfeeding mother. Took IMOL plus. I get swelling in eyes. Is it harmful to my baby? what is the solution
Posted Thu, 13 Feb 2014 in Child Health
Answered by Dr. Venkat Sivayogi 20 minutes later
Brief Answer: nothing happens to your baby.. Detailed Answer: Hi, Welcome to Healthcare Magic, IMOL plus is a pain killer combination of Paracetamol+ ibuprofen. You haven't mentioned about any itching or red bumps along with swelling of your eyes.If it is so..its due to allergy by the tablet. Nothing happens to your baby, because it is secreted in very minimal amount in breast milk. More over its a commonly prescribed anti-pyretic combination for kids too. Regards, Dr XXXXXXX
Above answer was peer-reviewed by
Follow-up: Is taking IMOL plus safe when breastfeeding? 5 minutes later
Thanks Doctor. We were concerned about the baby. Hope it excreted through urine.
Answered by Dr. Venkat Sivayogi 40 minutes later
Brief Answer: yaa.. no issues Detailed Answer: welcome back, No need to worry about your baby. if you have any doubts, you can get back to me.. regards, Dr XXXXXXX
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor